# SDR 2015FA0000613

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: General aviation
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 11,000 hours, 4,856 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100105
- Part serial: 430C
- Condition: Out Of Balance
- Location: Main Rotor
- Part time: 286 hours, 287 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING A MAINTENANCE GROUND RUN OPERATION A HIGH LATERAL VIBRATION WAS ENCOUNTERED AND THE ACFT WAS SHUTDOWN.  IT WAS DISCOVERED THAT WATER HAD ENTERED THE BLADE DURING A HEAVY RAINFALL THE NIGHT BEFORE.  ATTEMPTS TO REMOVE THE WATER WERE UNSUCCESSFUL AND THE BLADE WAS REMOVED FROM THE ACFT FOR EVALUATION.
